# SDR ASAA2014041607718

- Difficulty date: April 16, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727d-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TO SIDEWALL TRANSITION PANEL, UPPER SURFACE HAS SEVERAL AREAS OF CORROSION. BS 727D-727H, STR 25-26L.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FABRICATED NEW TRANSITION PANEL AND SPLICE AND INSTALLED IAW SRM 53-00-53-2R5.
